MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® FX 10MG 8MG BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® FX 10MG 8MG BLOOD COLLECTION TUBES; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number 368921
Medical Device Problem Codes Device Ingredient or Reagent Problem (2910); Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Report 1 of 3, it was reported while using bd vacutainer® fx 10mg 8mg blood collection tubes, hemolysis was seen with one sample after centrifugation and an unspecified number of tubes showed additive abnormality where the powder did not coat the entire tube wall but rather appeared clumpy.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for evaluation: yes, d.9.Returned to manufacturer on: 17-mar-2025, h.3.Device eval by manufacturer? yes.Investigation summary: bd received 3 photos for investigation with respect to lot numbers 5076335 and 5197646.The photos were evaluated and hemolysis was observed; however additive abnormality was no observed.100 retained samples from both lots were inspected, with no issues being identified.Based on a review of the device history record for the incident lots, all product specifications and requirements for lot release were met.Complaints for sample quality were under statistical control for the month of january 2026.Additional testing is not indicated at this time.This complaint is unable to be confirmed with respect to lot numbers 5076335 and 5197646 for the indicated failure mode additive abnormality.This complaint has been confirmed for the lot 5076335, for the indicated failure mode hemolysis.Bd was unable to identify an exact root cause.Based on the low defect rate for the batch in question, no actions are planned at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
Report 1 of 3.It was reported while using bd vacutainer® fx 10mg 8mg blood collection tubes, hemolysis was seen with one sample after centrifugation and an unspecified number of tubes showed additive abnormality where the powder did not coat the entire tube wall but rather appeared clumpy.No adverse impact was reported regarding the patient or user.

Brand Name
BD VACUTAINER® FX 10MG 8MG BLOOD COLLECTION TUBES
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24377628
Report Number1917413-2026-00098
Device Sequence Number4838057
Product Code JKA
UDI-Device Identifier30382903689218
UDI-Public(01)30382903689218(11)250317(17)260731(10)5076335
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2026
Device Catalogue Number368921
Device Lot Number5076335
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown